MathSciNet Relay Station
MathSciNet bibliographic data
MR2541699 34K20 (34K60 92D30)
Zhang, Tailei; Liu, Junli; Teng, Zhidong Dynamic behavior for a nonautonomous SIRS epidemic model with distributed delays. Appl. Math. Comput. 214 (2009), no. 2, 624–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement